Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 22 found articles
 
 
  Easy cases of the D0L sequence equivalence problem
 
 
Title: Easy cases of the D0L sequence equivalence problem
Author: Honkala, Juha
Appeared in: Discrete applied mathematics
Paging: Volume 113 (2001) nr. 2-3 pages 6 p.
Year: 2001
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands